Volume 8, Issue 3 (Vol. 8,No. 3, 2022)                   mmr 2022, 8(3): 206-217 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nokhodkar A H. Applications of quadratic D-forms to generalized quadratic forms. mmr 2022; 8 (3) :206-217
URL: http://mmr.khu.ac.ir/article-1-3003-en.html
, a.nokhodkar@kashanu.ac.ir
Abstract:   (534 Views)
In this paper, we study generalized quadratic forms over a division algebra with involution of the first kind in characteristic two. For this, we associate to every generalized quadratic from a quadratic form on its underlying vector space. It is shown that this form determines the isotropy behavior and the isometry class of generalized quadratic forms.
Full-Text [PDF 1408 kb]   (342 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2019/10/1 | Revised: 2023/06/17 | Accepted: 2021/01/4 | Published: 2022/12/20 | ePublished: 2022/12/20

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb